MAUDE Adverse Event Report: ARJOHUNTLEIGH POLSKA SP. Z O.O. SARA PLUS; LIFT, PATIENT, NON-AC-POWERED

ARJOHUNTLEIGH POLSKA SP. Z O.O. SARA PLUS; LIFT, PATIENT, NON-AC-POWERED
Model Number HEP1001-US
Medical Device Problem Code Entrapment of Device (1212)
Health Effect - Clinical Codes Hemorrhage/Blood Loss/Bleeding (1888); Movement Disorder (4412)
Date of Event 05/27/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that while using the sara plus floor lift, the lift stalled, causing the resident¿s legs to buckle and the resident to hang suspended by the safety strap.The weight of the device pressed down on the right knee.The lift shifted and rolled over the resident¿s foot as the legs slipped underneath.Due to the resident¿s body position, the caregiver could not access the safety release button.There is no indication that a serious injury occurred.
 
Additional Manufacturer Narrative
The investigation is still ongoing.The results will be udpated in next report.
 
Additional Manufacturer Narrative
The involved lift was inspected.The investigation is ongoing.Results of the analysis will be provided to the follow-up report.
 
Additional Manufacturer Narrative
Report was submitted to update the information related to the resident's outcome and type of report.The investigation is ongoing.Results of the analysis will be provided to the follow-up report.
 
Event or Problem Description
It was reported that while using the sara plus floor lift, the lift stalled, causing the resident's legs to buckle and the resident to hang suspended by the safety strap.The weight of the device pressed down on the right knee.The lift shifted and rolled over the resident's foot as the legs slipped underneath.Due to the resident's body position, the caregiver could not access the safety release button.The event resulted in a cut on a diabetic foot and redness on the resident's knee.The resident's outcome was assessed by the clinical specialist as a serious injury.
 
Additional Manufacturer Narrative
The sara plus floor lift was inspected by an arjo representative.During the inspection identified an electrical failure in the device's printed circuit board (pcb), it was shorted out.According to the device design, in the unlikely event that the hand control or dual control panel fails to operate the lift (e.G.Due to a pcb failure, as in the analysed case), while a patient is still supported by the sling, a manual lowering option is available.This can be activated using the ¿lower override knob¿ located on the right-hand side of the main cover.Step-by-step instructions for using this function are provided in the sara plus instructions for use (kkx52180m-en_23).This feature allows caregivers to manually lower the lift with the resident in case of a system failure or power loss, ensuring the resident can be safely repositioned.In the analysed case, it was reported that the resident¿s body position allegedly obstructed access to the "lower override knob" (named by customer as ¿safety release button¿).According to ifu, before initiating any transfer, the ifu emphasizes the need to ¿carefully push the lift closer to make full lower leg contact with the proactive pad¿ and assess whether ¿the patient requires the lower leg straps¿.Failure to ensure this contact and stabilization may result in the patient slipping or assuming an unstable posture during the lift.Additionally, according to ifu ¿before attempting to use sara plus, a full clinical assessment of the resident\patient condition and suitability must be carried out by a qualified person.¿ the incident was caused by a sequence of events, an electrical failure in the lift¿s pcb resulted in a lift stall during transfer, the resident¿s positioning obstructed emergency lowering access and probably led to unstable posture.Finally, the lift shifted and rolled over the resident¿s foot as the legs slipped underneath.The device failed to meet its specifications due to the pcb malfunction.The device was in use when the event occurred, and the complaint was deemed reportable due to foot entrapment resulting in serious injury.

Brand Name
SARA PLUS
Common Device Name
LIFT, PATIENT, NON-AC-POWERED
Manufacturer (Section D)
ARJOHUNTLEIGH POLSKA SP. Z O.O.
ul. ks. piotra wawrzyniaka 2
komorniki PL-62 052
PL  PL-62052
Manufacturer (Section G)
ARJOHUNTLEIGH POLSKA SP. Z O.O.
ul. ks. piotra wawrzyniaka 2
komorniki PL-62 052
PL   PL-62052
Manufacturer Contact
justyna kielbowska
ks. wawrzyniaka 2
komorniki 62-05-2
PL   62-052
883337089
MDR Report Key22331064
Report Number3007420694-2025-00155
Device Sequence Number9483093
Product Code FSA
UDI-Device Identifier05055982787451
UDI-Public(01)05055982787451(11)230718
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 08/04/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberHEP1001-US
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/28/2025
Supplement Date Received by ManufacturerNot provided
07/23/2025
Not provided
Initial Report FDA Received Date06/25/2025
Supplement Report FDA Received Date07/22/2025
07/25/2025
08/04/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/18/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexMale